# SDR DALA2021092005616

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 89,752 hours, 40,799 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0676- FUME/DIV- TO DFW DUE TO ELECTRICAL BURNING SMELL AT FL360. RADAR DISPLAY ASKEW & COMPACTED. SMELL DISSIPATED WHEN RADAR TURNED OFF. CORRECTIVE ACTION: FOUND RADAR INDICATOR WITH BURNT CIRCUIT BOARD. REPLACED RADAR INDICATOR PER B757 AMM 34-43, CHECKS GOOD.
